Vol. 272, No. 1, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Nonconcordant links with homology cobordant zero-framed surgery manifolds
1–33

Jae Choon Cha and Mark Powell

Certain self-homotopy equivalences on wedge products of Moore spaces
35–57

Ho Won Choi and Kee Young Lee

Modular transformations involving the Mordell integral in Ramanujan's lost notebook
59–85

Youn-Seo Choi

The $D$-topology for diffeological spaces
87–110

J. Daniel Christensen, Gordon Sinnamon and Enxin Wu

On the Atkin polynomials
111–130

Ahmad El-Guindy and Mourad E. H. Ismail

Evolving convex curves to constant-width ones by a perimeter-preserving flow
131–145

Laiyuan Gao and Shengliang Pan

Hilbert series of certain jet schemes of determinantal varieties
147–175

Sudhir R. Ghorpade, Boyan Jonov and B. A. Sethuraman

On a Liu–Yau type inequality for surfaces
177–199

Oussama Hijazi, Sebastián Montiel and Simon Raulot

Nonlinear Euler sums
201–226

István Mező

Boundary limits for fractional Poisson $a$-extensions of $L^p$ boundary functions in a cone
227–236

Lei Qiao and Tao Zhao

Jacobi–Trudi determinants and characters of minimal affinizations
237–244

Steven V Sam

Normal families of holomorphic mappings into complex projective space concerning shared hyperplanes
245–256

Liu Yang, Caiyun Fang and Xuecheng Pang